# SDR IPXA10659433

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351039
- Condition: Misrepaired
- Location: Bs 439-463
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQ NR 302-F1-02 FUSELAGE BETWEEN BS 439 TO BS 463 AND STR 23R-25R EXISTING REPAIR DOES NOT CORRELATED TO A SRM.  SURVEY SEQ 302-F1-02 FX BTN BS436-463 & STR23R-25R SKIN REPAIRED IAW RS R53-00-36706, EO B767-5330-37489, ORG MATL IS 2024T3 MACHINED SKIN 0.063" THICKNESS AT TRIM OUT AREA. FINAL CUTOUT SIZE IS 5.7" X 2.75" REPAIR SIZE IS 203.375" X 16.55" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH 2024T3-0.090" AS A DOUBLER.
